Abedi, Esmaiel, Ilmakchi, Mohammad. (1399). Hoph Hypersurfaces of Sasakian Space Form with Parallel Ricci Operator Esmaiel Abedi, Mohammad Ilmakchi Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran. , 6(24), 19-28.
Esmaiel Abedi; Mohammad Ilmakchi. "Hoph Hypersurfaces of Sasakian Space Form with Parallel Ricci Operator Esmaiel Abedi, Mohammad Ilmakchi Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran". , 6, 24, 1399, 19-28.
Abedi, Esmaiel, Ilmakchi, Mohammad. (1399). 'Hoph Hypersurfaces of Sasakian Space Form with Parallel Ricci Operator Esmaiel Abedi, Mohammad Ilmakchi Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran', , 6(24), pp. 19-28.
Abedi, Esmaiel, Ilmakchi, Mohammad. Hoph Hypersurfaces of Sasakian Space Form with Parallel Ricci Operator Esmaiel Abedi, Mohammad Ilmakchi Department of Mathematics, Azarbaijan Shahid Madani University, Tabriz, Iran. , 1399; 6(24): 19-28.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب